Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Solution of the Boltzmann equations for discrete velocities by means of the Bateman and Riccati equations (Russian)
Luleå tekniska universitet.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0003-0370-7274
2002 (Russian)In: Theoretical and mathematical physics, ISSN 0040-5779, E-ISSN 1573-9333, Vol. 131, no 2, p. 179-193Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 131, no 2, p. 179-193
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-8749Local ID: 74868790-79fb-11df-ab16-000ea68e967bOAI: oai:DiVA.org:ltu-8749DiVA, id: diva2:981687
Note
Godkänd; 2002; 20100617 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-03-08Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Euler, Norbert

Search in DiVA

By author/editor
Euler, Norbert
By organisation
Mathematical Science
In the same journal
Theoretical and mathematical physics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 24 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf